Friday's Schedule

12/12/2012

 
I understand two or three hours is quite a time commitment for people to make in the middle of the work day, so I'm doing my best to make a schedule for the day.  I'm positive we won't be on time exactly, but having an order of events should help a bit.  If you can only come for part, don't feel bad about that at all. :)

9:00 - Opening Ceremonies 
9:20 - First Four Design Pitches (20 minutes each)
9:20 - Massaging Backpack – Andy, Arielle, Kimmie
9:40 - Spray Paste – Zari, Kolbi, Mitchell
10:00 - Rain Clock – Abby, Jordyn
10:20 - Hetos Clothing – Braden, Avery, Nick
10:40 - Break
10:55 - Last Two Design Pitches (20 minutes each)
10:55 - Twisto Jar – Payton, Liam, Christopher
11:15 - The Hair Hero – Molly, Jaymar, Kassidy
11:35 - Closing Ceremonies
 


Comments


Comments are closed.